CCL
 
HOME    |    ABOUT JOURNAL    |    EDITORIAL BOARD    |    INTRODUCTION    |    SUBSCRIPTIONS    |    DOWNLOAD    |    CONTACT US
Email Alert
RSS
CCL  2018, Vol. 29 Issue (02): 276-280    DOI: 10.1016/j.cclet.2017.06.005
Communications Current Issue | Archive | Adv Search |
The gelation rule of the polyol acetal derivatives in binary solvent mixtures
Nan-Xiang Zhanga,b, Peng Lina,b, Jing-Jing Lia, Jia-Hui Liua, Bao Zhanga,c, Jian Songa,b,c
a School of Chemical Engineering and Technology, Tianjin University, Tianjin 300350, China;
b The Co-Innovation Center of Chemistry and Chemical Engineering of Tianjin, Tianjin 300072, China;
c Tianjin Engineering Research Center of Functional Fine Chemicals, Tianjin 300350, China
Links
 
Copyright © 2015 Editorial Office of Chinese Chemical Letters
Address: 1 Xian Nong Tan Street, Xicheng District, Beijing, China
Zip code: 100050 Tel: 86-10-63165638 Email: cclbj@imm.ac.cn